Expand this Topic clickable element to expand a topic
Skip to content
Optica Publishing Group

Confined modes in dual-state two-dimensional waveguides

Not Accessible

Your library or personal account may give you access

Abstract

We consider the confined modes in dual-state two-dimensional waveguides in which each slab segment of waveguides can support two vertically confined modes with different effective indices. A matrix formulation is developed to extend the conventional effective-index method to investigate the two-dimensional confinement in multistate waveguides. The results are presented and discussed.

© 1994 Optical Society of America

Full Article  |  PDF Article
More Like This
Bending-induced loss in dual-mode rectangular waveguides

Arun Kumar and R. L. Gallawa
Opt. Lett. 19(10) 707-709 (1994)

Optical properties of dual-state Fabry–Perot étalons

Pochi Yeh, Claire Gu, and Dan Botez
Opt. Lett. 17(24) 1818-1820 (1992)

Propagation characteristics of planar segmented waveguides with parabolic index segments

K. Thyagarajan, V. Mahalakshmi, and M. R. Shenoy
Opt. Lett. 19(24) 2113-2115 (1994)

References

You do not have subscription access to this journal. Citation lists with outbound citation links are available to subscribers only. You may subscribe either as an Optica member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access Optica Member Subscription

Cited By

You do not have subscription access to this journal. Cited by links are available to subscribers only. You may subscribe either as an Optica member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access Optica Member Subscription

Figures (3)

You do not have subscription access to this journal. Figure files are available to subscribers only. You may subscribe either as an Optica member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access Optica Member Subscription

Equations (6)

You do not have subscription access to this journal. Equations are available to subscribers only. You may subscribe either as an Optica member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access Optica Member Subscription

Metrics

Select as filters


Select Topics Cancel
© Copyright 2022 | Optica Publishing Group. All Rights Reserved